Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1989, Volume 44, Issue 2(266), Pages 7–48 (Mi umn2245)  

This article is cited in 12 scientific papers (total in 12 papers)

Brownian local time

A. N. Borodin


Full text: PDF file (2334 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1989, 44:2, 1–51

Bibliographic databases:

UDC: 519.217
MSC: 60J55, 60J65, 60Exx, 28A78, 60F17, 60Gxx
Received: 18.06.1987

Citation: A. N. Borodin, “Brownian local time”, Uspekhi Mat. Nauk, 44:2(266) (1989), 7–48; Russian Math. Surveys, 44:2 (1989), 1–51

Citation in format AMSBIB
\Bibitem{Bor89}
\by A.~N.~Borodin
\paper Brownian local time
\jour Uspekhi Mat. Nauk
\yr 1989
\vol 44
\issue 2(266)
\pages 7--48
\mathnet{http://mi.mathnet.ru/umn2245}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=998360}
\zmath{https://zbmath.org/?q=an:0705.60064|0697.60080}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1989RuMaS..44Q...1B}
\transl
\jour Russian Math. Surveys
\yr 1989
\vol 44
\issue 2
\pages 1--51
\crossref{https://doi.org/10.1070/RM1989v044n02ABEH002050}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989CM96900001}


Linking options:
  • http://mi.mathnet.ru/eng/umn2245
  • http://mi.mathnet.ru/eng/umn/v44/i2/p7

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Bogachev, O. G. Smolyanov, “Analytic properties of infinite-dimensional distributions”, Russian Math. Surveys, 45:3 (1990), 1–104  mathnet  crossref  mathscinet  zmath  isi
    2. Richard F. Bass, Davar Khoshnevisan, “Rates of convergence to Brownian local time”, Stochastic Processes and their Applications, 47:2 (1993), 197  crossref
    3. Jean-Dominique Deuschel, Kongming Wang, “Large deviations for the occupation time functional of a Poisson system of independent Brownian particles”, Stochastic Processes and their Applications, 52:2 (1994), 183  crossref
    4. D. C. Brydges, G. Slade, “The diffusive phase of a model of self-interacting walks”, Probab Theory Relat Fields, 103:3 (1995), 285  crossref  mathscinet  zmath  isi
    5. F. S. Nasyrov, “On Local Times for Functions and StochasticProcesses”, Theory Probab Appl, 41:2 (1997), 275  mathnet  crossref  mathscinet  isi
    6. Endre Csáki, Miklós Csörgő, Antónia Földes, Pál Révész, “On the local time of random walk on the 2-dimensional comb”, Stochastic Processes and their Applications, 121:6 (2011), 1290  crossref
    7. Péter Nándori, Domokos Szász, “Lorentz process with shrinking holes in a wall”, Chaos, 22:2 (2012), 026115  crossref
    8. Willem L. Fouché, Safari Mukeru, “On the Fourier structure of the zero set of fractional Brownian motion”, Statistics & Probability Letters, 2012  crossref
    9. Ya. Yu. Nikitin, R. S. Pusev, “The exact asymptotic of small deviations for a series of Brownian functionals”, Theory Probab. Appl., 57:1 (2013), 60–81  mathnet  crossref  crossref  zmath  isi  elib  elib
    10. Steffie Van Nieuland, J.M.. Baetens, Hans De Meyer, Bernard De Baets, “An analytical description of the time-integrated Brownian bridge”, Comp. Appl. Math, 2015  crossref
    11. V. I. Afanasyev, “Convergence to the local time of Brownian meander”, Discrete Math. Appl., 29:3 (2019), 149–158  mathnet  crossref  crossref  mathscinet  isi  elib
    12. I. S. Borisov, E. I. Shefer, “Asimptotika raspredeleniya vremeni prebyvaniya sluchainogo bluzhdaniya v oblasti umerenno bolshikh uklonenii”, Matem. tr., 23:2 (2020), 50–69  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:1224
    Full text:557
    References:47
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021